# SDR ASAA0843718

- Difficulty date: October 29, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235744
- Condition: Cracked
- Location: Bs 706 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 706 STRINGER CLIP CRACKED AT STA 10R.  REMOVED DAMAGED CLIP, LOCATED DRILLED NEW CLIP AND INSTALLED IAW B737 400 SRM 51 40 03.
